MathSciNet Relay Station
MathSciNet bibliographic data
MR1349567 57R42 (57N13)
Fintushel, Ronald; Stern, Ronald J. Immersed spheres in $4$-manifolds and the immersed Thom conjecture. Turkish J. Math. 19 (1995), no. 2, 145–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement